• Previous Article
    From the highly compressible Navier-Stokes equations to the porous medium equation -- rate of convergence
  • DCDS Home
  • This Issue
  • Next Article
    Homoclinic orbits with many loops near a $0^2 i\omega$ resonant fixed point of Hamiltonian systems
June  2016, 36(6): 3125-3152. doi: 10.3934/dcds.2016.36.3125

On local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$

1. 

School of Mathematics and Statistics, Central China Normal University, Wuhan 430079, China

2. 

School of Science, Nanjing University of Science and Technology, Nanjing 210094, China

Received  June 2015 Revised  October 2015 Published  December 2015

We consider analytic cocycles on $\mathbb{T}^d\times U(n)$. We prove that, if a cocycle $(\alpha,A)$ with Diophantine $\alpha$ in an analytic class of radius $h$ can be conjugated to a constant cocycle $(\alpha,C)$ via some measurable conjugacy, then for almost all $C$, for any $h_*$ smaller than $h$, it can be conjugated to $(\alpha,C)$ in the analytic class of radius $h_*$, provided that $A$ is sufficiently close to some constant (the closeness depend only on $h-h_*$ and the Diophantine condition of $\alpha$).
Citation: Xuanji Hou, Lei Jiao. On local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3125-3152. doi: 10.3934/dcds.2016.36.3125
References:
[1]

A. Avila, Global theory of one-frequency Schrödinger operators I: Stratified analyticity of the Lyapunov exponent and the boundary of nonuniform hyperbolicity,, Acta Mathematica, 215 (2015), 1. doi: 10.1007/s11511-015-0128-7. Google Scholar

[2]

A. Avila, Almost reducibility and absolute continuity I,, , (2010). Google Scholar

[3]

A. Avila, B. Fayad and R. Krikorian, A KAM scheme for SL(2,R) cocycles with Liouvillean frequencies,, Geom. Funct. Anal., 21 (2011), 1001. doi: 10.1007/s00039-011-0135-6. Google Scholar

[4]

A. Avila and S. Jitomirskaya, Almost localization and almost reducibility,, J. Eur. Math. Soc., 12 (2010), 93. doi: 10.4171/JEMS/191. Google Scholar

[5]

A. Avila and R. Krikorian, Reducibility or non-uniform hyperbolicity for quasiperiodic Schr\"odinger cocycles,, Annals of Mathematics, 164 (2006), 911. doi: 10.4007/annals.2006.164.911. Google Scholar

[6]

N. Bogoljubov, J. Mitropolski and A. Samoilenko, Methods of Accelerated Convergence in Nonlinear Mechanics,, Springer, (1976). Google Scholar

[7]

C. Chavaudret, Strong almost reducibility for analytic and Gevrey quasi-periodic cocycles,, Bull. Soc. Math. France, 141 (2013), 47. Google Scholar

[8]

C. Chavaudret, Reducibility of quasi-periodic cocycles in Linear Lie groups,, Ergod. Theory and Dyn. Syst., 31 (2010), 741. Google Scholar

[9]

E. Dinaburg and Y. Sinai, The one-dimensional Schrödinger equation with a quasi-periodic potential,, Funct. Anal. Appl., 9 (1975), 279. Google Scholar

[10]

H. Eliasson, Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation,, Comm. Math. Phys., 146 (1992), 447. doi: 10.1007/BF02097013. Google Scholar

[11]

H. Eliasson, Almost reducibility of linear quasi-periodic systems,, in Smooth Ergodic Theory and Its Applications (Seattle, (1999), 679. doi: 10.1090/pspum/069/1858550. Google Scholar

[12]

B. Fayad and R. Krikorian, Rigidity results for quasiperiodic SL(2,R) cocycles,, J. Mod. Dyn., 3 (2009), 479. doi: 10.3934/jmd.2009.3.479. Google Scholar

[13]

H. Her and J. You, Full measure reducibility for generic one-parameter family of quasi-periodic linear systems,, Journal of Dynamics and Differential Equations, 20 (2008), 831. doi: 10.1007/s10884-008-9113-6. Google Scholar

[14]

X. Hou and L. Jiao, Full-measure uniformly analytic reducibility for one-parameter family of cocycles on $U(n)$,, work in progress., (). Google Scholar

[15]

X. Hou and G. Popov, Rigidity of the reducibility of Gevrey quasi-periodic cocycles on U(n),, To appear in Bulletin de la SMF, (2013). Google Scholar

[16]

X. Hou and J. You, The local rigidity of reducibility of analytic quasi-periodic cocycles on $U(N)$,, Discrete Contin. Dyn. Syst., 24 (2009), 441. doi: 10.3934/dcds.2009.24.441. Google Scholar

[17]

X. Hou and J. You, The rigidity of reducibility of cocycles on $SO(N,\mathbbR)$,, Nonlinearity, 21 (2008), 2317. doi: 10.1088/0951-7715/21/10/006. Google Scholar

[18]

X. Hou and J. You, Almost reducibility and non-perturbative reducibility of quasi-periodic linear systems,, Inventiones Mathematicae, 190 (2012), 209. doi: 10.1007/s00222-012-0379-2. Google Scholar

[19]

R. Johnson and J. Moser, The rotation number for almost periodic potentials,, J. Differ. Equ., 84 (1982), 403. doi: 10.1007/BF01208484. Google Scholar

[20]

A. Jorba and C. Simó, On the reducibility of linear differential equations with quasi-periodic coefficients,, J. Differ. Equ., 98 (1992), 111. doi: 10.1016/0022-0396(92)90107-X. Google Scholar

[21]

N. Karaliolios, Differentiable Rigidity for quasiperiodic cocycles in compact Lie groups,, , (2014), 269. Google Scholar

[22]

R. Krikorian, Réductibilité presque partout des flots fibrés quasi-périodiques à valeurs dans les groupes compacts,, Ann. Sci. éc. Norm. Super., 32 (1999), 187. doi: 10.1016/S0012-9593(99)80014-7. Google Scholar

[23]

R. Krikorian, Réductibilité Des Systèmes Produits-croisés à Valeurs Das Des Groupes Compacts,, Astérisque, (1999). Google Scholar

[24]

R. Krikorian, Global density of reducible quasi-periodic cocycles on $\mathbbT^1\times SU(2)$,, Annals of Mathematics, 154 (2001), 269. doi: 10.2307/3062098. Google Scholar

[25]

R. Krikorian, Reducibility, differentiable rigidity and Lyapunov exponents for quasi-periodic cocycles on $\mathbbT\times SL(2,\mathbbR)$,, , (2004). Google Scholar

[26]

J. Moser and J. Pöschel, An extension of a result by Dinaburg and Sinai on quasiperiodic potentials,, Comment. Math. Helv., 59 (1984), 39. doi: 10.1007/BF02566337. Google Scholar

[27]

H. Rüssmann, On the one dimensional schrödinger equation with a quasi-periodic potential,, Ann. N.Y. Acad. Sci., 357 (1980), 90. Google Scholar

show all references

References:
[1]

A. Avila, Global theory of one-frequency Schrödinger operators I: Stratified analyticity of the Lyapunov exponent and the boundary of nonuniform hyperbolicity,, Acta Mathematica, 215 (2015), 1. doi: 10.1007/s11511-015-0128-7. Google Scholar

[2]

A. Avila, Almost reducibility and absolute continuity I,, , (2010). Google Scholar

[3]

A. Avila, B. Fayad and R. Krikorian, A KAM scheme for SL(2,R) cocycles with Liouvillean frequencies,, Geom. Funct. Anal., 21 (2011), 1001. doi: 10.1007/s00039-011-0135-6. Google Scholar

[4]

A. Avila and S. Jitomirskaya, Almost localization and almost reducibility,, J. Eur. Math. Soc., 12 (2010), 93. doi: 10.4171/JEMS/191. Google Scholar

[5]

A. Avila and R. Krikorian, Reducibility or non-uniform hyperbolicity for quasiperiodic Schr\"odinger cocycles,, Annals of Mathematics, 164 (2006), 911. doi: 10.4007/annals.2006.164.911. Google Scholar

[6]

N. Bogoljubov, J. Mitropolski and A. Samoilenko, Methods of Accelerated Convergence in Nonlinear Mechanics,, Springer, (1976). Google Scholar

[7]

C. Chavaudret, Strong almost reducibility for analytic and Gevrey quasi-periodic cocycles,, Bull. Soc. Math. France, 141 (2013), 47. Google Scholar

[8]

C. Chavaudret, Reducibility of quasi-periodic cocycles in Linear Lie groups,, Ergod. Theory and Dyn. Syst., 31 (2010), 741. Google Scholar

[9]

E. Dinaburg and Y. Sinai, The one-dimensional Schrödinger equation with a quasi-periodic potential,, Funct. Anal. Appl., 9 (1975), 279. Google Scholar

[10]

H. Eliasson, Floquet solutions for the 1-dimensional quasi-periodic Schrödinger equation,, Comm. Math. Phys., 146 (1992), 447. doi: 10.1007/BF02097013. Google Scholar

[11]

H. Eliasson, Almost reducibility of linear quasi-periodic systems,, in Smooth Ergodic Theory and Its Applications (Seattle, (1999), 679. doi: 10.1090/pspum/069/1858550. Google Scholar

[12]

B. Fayad and R. Krikorian, Rigidity results for quasiperiodic SL(2,R) cocycles,, J. Mod. Dyn., 3 (2009), 479. doi: 10.3934/jmd.2009.3.479. Google Scholar

[13]

H. Her and J. You, Full measure reducibility for generic one-parameter family of quasi-periodic linear systems,, Journal of Dynamics and Differential Equations, 20 (2008), 831. doi: 10.1007/s10884-008-9113-6. Google Scholar

[14]

X. Hou and L. Jiao, Full-measure uniformly analytic reducibility for one-parameter family of cocycles on $U(n)$,, work in progress., (). Google Scholar

[15]

X. Hou and G. Popov, Rigidity of the reducibility of Gevrey quasi-periodic cocycles on U(n),, To appear in Bulletin de la SMF, (2013). Google Scholar

[16]

X. Hou and J. You, The local rigidity of reducibility of analytic quasi-periodic cocycles on $U(N)$,, Discrete Contin. Dyn. Syst., 24 (2009), 441. doi: 10.3934/dcds.2009.24.441. Google Scholar

[17]

X. Hou and J. You, The rigidity of reducibility of cocycles on $SO(N,\mathbbR)$,, Nonlinearity, 21 (2008), 2317. doi: 10.1088/0951-7715/21/10/006. Google Scholar

[18]

X. Hou and J. You, Almost reducibility and non-perturbative reducibility of quasi-periodic linear systems,, Inventiones Mathematicae, 190 (2012), 209. doi: 10.1007/s00222-012-0379-2. Google Scholar

[19]

R. Johnson and J. Moser, The rotation number for almost periodic potentials,, J. Differ. Equ., 84 (1982), 403. doi: 10.1007/BF01208484. Google Scholar

[20]

A. Jorba and C. Simó, On the reducibility of linear differential equations with quasi-periodic coefficients,, J. Differ. Equ., 98 (1992), 111. doi: 10.1016/0022-0396(92)90107-X. Google Scholar

[21]

N. Karaliolios, Differentiable Rigidity for quasiperiodic cocycles in compact Lie groups,, , (2014), 269. Google Scholar

[22]

R. Krikorian, Réductibilité presque partout des flots fibrés quasi-périodiques à valeurs dans les groupes compacts,, Ann. Sci. éc. Norm. Super., 32 (1999), 187. doi: 10.1016/S0012-9593(99)80014-7. Google Scholar

[23]

R. Krikorian, Réductibilité Des Systèmes Produits-croisés à Valeurs Das Des Groupes Compacts,, Astérisque, (1999). Google Scholar

[24]

R. Krikorian, Global density of reducible quasi-periodic cocycles on $\mathbbT^1\times SU(2)$,, Annals of Mathematics, 154 (2001), 269. doi: 10.2307/3062098. Google Scholar

[25]

R. Krikorian, Reducibility, differentiable rigidity and Lyapunov exponents for quasi-periodic cocycles on $\mathbbT\times SL(2,\mathbbR)$,, , (2004). Google Scholar

[26]

J. Moser and J. Pöschel, An extension of a result by Dinaburg and Sinai on quasiperiodic potentials,, Comment. Math. Helv., 59 (1984), 39. doi: 10.1007/BF02566337. Google Scholar

[27]

H. Rüssmann, On the one dimensional schrödinger equation with a quasi-periodic potential,, Ann. N.Y. Acad. Sci., 357 (1980), 90. Google Scholar

[1]

Xuanji Hou, Jiangong You. Local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 441-454. doi: 10.3934/dcds.2009.24.441

[2]

A. Kononenko. Twisted cocycles and rigidity problems. Electronic Research Announcements, 1995, 1: 26-34.

[3]

Claire Chavaudret, Stefano Marmi. Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition. Journal of Modern Dynamics, 2012, 6 (1) : 59-78. doi: 10.3934/jmd.2012.6.59

[4]

Bassam Fayad, Raphaël Krikorian. Rigidity results for quasiperiodic SL(2, R)-cocycles. Journal of Modern Dynamics, 2009, 3 (4) : 479-510. doi: 10.3934/jmd.2009.3.479

[5]

Nikolaos Karaliolios. Differentiable Rigidity for quasiperiodic cocycles in compact Lie groups. Journal of Modern Dynamics, 2017, 11: 125-142. doi: 10.3934/jmd.2017006

[6]

Danijela Damjanovic and Anatole Katok. Local rigidity of actions of higher rank abelian groups and KAM method. Electronic Research Announcements, 2004, 10: 142-154.

[7]

Claire Chavaudret, Stefano Marmi. Erratum: Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition. Journal of Modern Dynamics, 2015, 9: 285-287. doi: 10.3934/jmd.2015.9.285

[8]

Alessandra Celletti. Some KAM applications to Celestial Mechanics. Discrete & Continuous Dynamical Systems - S, 2010, 3 (4) : 533-544. doi: 10.3934/dcdss.2010.3.533

[9]

Hans Koch, João Lopes Dias. Renormalization of diophantine skew flows, with applications to the reducibility problem. Discrete & Continuous Dynamical Systems - A, 2008, 21 (2) : 477-500. doi: 10.3934/dcds.2008.21.477

[10]

Dongfeng Yan. KAM Tori for generalized Benjamin-Ono equation. Communications on Pure & Applied Analysis, 2015, 14 (3) : 941-957. doi: 10.3934/cpaa.2015.14.941

[11]

Andrea Davini, Maxime Zavidovique. Weak KAM theory for nonregular commuting Hamiltonians. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 57-94. doi: 10.3934/dcdsb.2013.18.57

[12]

Jean Dolbeault, Maria J. Esteban, Gaspard Jankowiak. Onofri inequalities and rigidity results. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3059-3078. doi: 10.3934/dcds.2017131

[13]

Ilesanmi Adeboye, Harrison Bray, David Constantine. Entropy rigidity and Hilbert volume. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 1731-1744. doi: 10.3934/dcds.2019075

[14]

Mads R. Bisgaard. Mather theory and symplectic rigidity. Journal of Modern Dynamics, 2019, 15: 165-207. doi: 10.3934/jmd.2019018

[15]

Luis Barreira, Claudia Valls. Noninvertible cocycles: Robustness of exponential dichotomies. Discrete & Continuous Dynamical Systems - A, 2012, 32 (12) : 4111-4131. doi: 10.3934/dcds.2012.32.4111

[16]

Dongfeng Zhang, Junxiang Xu, Xindong Xu. Reducibility of three dimensional skew symmetric system with Liouvillean basic frequencies. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 2851-2877. doi: 10.3934/dcds.2018123

[17]

Álvaro Castañeda, Gonzalo Robledo. Almost reducibility of linear difference systems from a spectral point of view. Communications on Pure & Applied Analysis, 2017, 16 (6) : 1977-1988. doi: 10.3934/cpaa.2017097

[18]

Saša Kocić. Reducibility of skew-product systems with multidimensional Brjuno base flows. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 261-283. doi: 10.3934/dcds.2011.29.261

[19]

Àngel Jorba, Pau Rabassa, Joan Carles Tatjer. Period doubling and reducibility in the quasi-periodically forced logistic map. Discrete & Continuous Dynamical Systems - B, 2012, 17 (5) : 1507-1535. doi: 10.3934/dcdsb.2012.17.1507

[20]

Rafael de la Llave, Jason D. Mireles James. Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps. Discrete & Continuous Dynamical Systems - A, 2012, 32 (12) : 4321-4360. doi: 10.3934/dcds.2012.32.4321

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (11)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]